MathSciNet Relay Station
MathSciNet bibliographic data
MR2030097 14B05 (14M25)
Ishii, Shihoko; Kollár, János The Nash problem on arc families of singularities. Duke Math. J. 120 (2003), no. 3, 601–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement